# SDR SWAA2025012177551

- Difficulty date: December 15, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,889 hours, 38,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN OB AFT FLAP IB LOWER CORNER AT LT WING 2024-766038<[01] TOOL USED CALIPER: PN: 500-196-30; SN: A23325649; DUE DATE: 31-DEC-24;[02] TOOL USED: BOND TESTING UNIT; P N: BONDMASTER 600M; S N: 230106912; CAL DUE DATE: 09-JAN-25;[03] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 25/JAN/25; POSITECTOR P/N POSITECTOR 6000 NS3 S/N 767584 DUE DATE 30/AUG/25.;[04] ON STEP 19. TOOL USED: UT INSTRUMENT. P/N: BONDMASTER 600M. S/N: 230106912. DUE DATE: 09-JAN-25.;[05] PERFORMED INTERIM REPAIR AT OB AFT FLAP INB CORNER UPPER AND LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYCLES OR 30 MONTHS; WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.;[06] PERFORMED INTERIM REPAIR AT OB AFT FLAP INB CORNER UPPER AND LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYCLES OR 30 MONTHS; WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.
